# SDR TWAA0005403

- Difficulty date: April 9, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,406 hours, 33,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT STAIR EMERGENCY LIGHT, THE LT SIDE NUMBER 2 CABIN DOOR EMERGENCY LIGHT, AND THE RT WING MIDDLE EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE LIGHT ASSY (P/N 112837) AT THE AIRSTAIR, THE LAMP (P/N 1315) AT THE L2 DOOR, AND THE BATTERY PACK (P/N 900835A) AT THE RT WING MIDDLE EMERGENCY LIGHT.  CHECK-C 9-29-99 MCI.
